Geodetic blocks of diameter three

Abstract

It is shown that geodetic blocks of diameter 3 are self-centred and upper and lower geodetic critical and also lower diameter critical. Geodetic blocks of diameter 3 which are isomorphic toK (2) n are characterised.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    J. Bosak, Geodetic graphs,18 Combinatorics Colloq. Math. Soc. J. Bolyai, Keszthely, Hungary, 1976, North-Holland, Amsterdam 1978, 151–172.

    Google Scholar 

  2. [2]

    M. Capobianca, Self-centred Graphs,Proc. 2nd International Conf. in Combinatorics, N. Y. Acad. Sci., New York, 1979, 580.

    Google Scholar 

  3. [3]

    R. J. Cook andD. G. Pryce, A class of geodetic blocks,J. G. T. 6 (1982), 157–168.

    MATH  MathSciNet  Google Scholar 

  4. [4]

    F. Harary,Graph Theory, Addison—Wesley, Reading Mass, 1969.

    Google Scholar 

  5. [5]

    O. Ore,Theory of graphs, American Mathematics Society, Providence R. I. 1962.

    Google Scholar 

  6. [6]

    K. R. Parthasarathy andN. Srinivasan, Some General Construction of Geodetic Blocks,J. C. T. 32 (1982), 121–136.

    Article  MathSciNet  Google Scholar 

  7. [7]

    K. R. Parthasarathy andN. Srinivasan, An Extremal Problem in Geodetic Graphs,to appear in Discrete Mathematics.

  8. [8]

    K. R. Parthasarathy andN. Srinivasan, On Geodetic Blocks of Diameter 2,to be submitted for publication.

  9. [9]

    J. Plesnik, Two Constructions of Geodetic Graphs,Mathematica Slovaca,27 (1977), 65–71.

    MATH  MathSciNet  Google Scholar 

  10. [10]

    J. Plesnik, A Construction of Geodetic Blocks,Acta Fac. R. N. Univ. Comenianae Math. 36 (1980), 47–6.

    MathSciNet  Google Scholar 

  11. [11]

    J. G. Stemple, Geodetic Graphs of Diameter 2,J. C. T. SeriesB,17 (1974), 266–280.

    MATH  Article  MathSciNet  Google Scholar 

  12. [12]

    J. G. Stemple andM. E. Watkins, On Planar Geodetic Graphs,J. C. T. 4 (1968), 101–117.

    MATH  MathSciNet  Google Scholar 

  13. [13]

    B. Zelinka, Geodetic Graphs of Diameter 2,Czechoslovak Math. J. 25 (100) (1975), 148–153.

    MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Additional information

The second author is on leave from the A. M. Jain College, Madras and acknowledges the financial support of the U. G. C. Teacher Fellowship for this research.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Parthasarathy, K.R., Srinivasan, N. Geodetic blocks of diameter three. Combinatorica 4, 197–206 (1984). https://doi.org/10.1007/BF02579221

Download citation

AMS subject classification (1980)

  • 05 C 38
  • 57 M 15